# SDR 2024FA0000982

- Difficulty date: December 26, 2024
- Submitted: December 26, 2024
- Operation: General aviation
- Make and model: Bag JETSTM3201
- Aircraft serial: 895
- Engine: Garrtt TPE33112UHR
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

THERE WAS A FLAMEOUT IN THE RIGHT ENGINE DURING THE ASCENT PHASE.  THERE WAS A FLAMEOUT IN THE RH ENGINE. THE PROCEDURES TO SECURE THE ENGINE WERE CARRIED OUT AND THEN AN ATTEMPT TO RESTART IT WAS UNSUCCESSFUL. DUE TO THIS, THE DIFFERENT MOM 3 CHECKLISTS WERE CARRIED OUT. THE AIRCRAFT LANDED WITHOUT ANY PROBLEMS.   ENGINE REPLACEMENT AND SENDING IT TO THE WORKSHOP FOR INSPECTION.
